Radical 3-subgroups of F4(q) with q even

Jianbei An, Heiko Dietrich

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)542 - 568
Number of pages27
JournalJournal of Algebra
Volume398
DOIs
Publication statusPublished - 2014

Cite this

An, Jianbei ; Dietrich, Heiko. / Radical 3-subgroups of F4(q) with q even. In: Journal of Algebra. 2014 ; Vol. 398. pp. 542 - 568.
@article{0c238bc6af234e69ac4e211189a18b83,
title = "Radical 3-subgroups of F4(q) with q even",
author = "Jianbei An and Heiko Dietrich",
year = "2014",
doi = "10.1016/j.jalgebra.2013.08.027",
language = "English",
volume = "398",
pages = "542 -- 568",
journal = "Journal of Algebra",
issn = "0021-8693",
publisher = "Elsevier",

}

Radical 3-subgroups of F4(q) with q even. / An, Jianbei; Dietrich, Heiko.

In: Journal of Algebra, Vol. 398, 2014, p. 542 - 568.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - Radical 3-subgroups of F4(q) with q even

AU - An, Jianbei

AU - Dietrich, Heiko

PY - 2014

Y1 - 2014

U2 - 10.1016/j.jalgebra.2013.08.027

DO - 10.1016/j.jalgebra.2013.08.027

M3 - Article

VL - 398

SP - 542

EP - 568

JO - Journal of Algebra

JF - Journal of Algebra

SN - 0021-8693

ER -